File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Stability and the lyapunov equation for n-dimensional digital systems

TitleStability and the lyapunov equation for n-dimensional digital systems
Authors
KeywordsLyapunov Equation
Multidimensional Systems
Stability
Issue Date1997
Citation
Ieee Transactions On Circuits And Systems I: Fundamental Theory And Applications, 1997, v. 44 n. 7, p. 614-621 How to Cite?
AbstractThe discrete-time bounded-real lemma for nonminimal discrete systems is presented. Based on this lemma, rigorous necessary and sufficient conditions for the existence of positive definite solutions to the Lyapunov equation for ra-dimensional (n-D) digital systems are proposed. These new conditions can be applied to n-D digital systems with n-D characteristic polynomials involving factor polynomials of any dimension, 1-D to n-D. Further, the results in this paper show that the positive definite solutions to the n-D Lyapunov equation of an n-D system with characteristic polynomial involving 1-D factors can be obtained from the solutions of a k-D (0 < k < n) subsystem and m (1 < m < n) 1-D subsystems. This could significantly simplify the complexity of solving the n-D Lyapunov equation for such cases. ©1997 ieee.
Persistent Identifierhttp://hdl.handle.net/10722/169651
ISSN
2006 Impact Factor: 1.139
2006 SCImago Journal Rankings: 1.111
References

 

DC FieldValueLanguage
dc.contributor.authorXiao, Cen_US
dc.contributor.authorHill, DJen_US
dc.contributor.authorAgathoklis, Pen_US
dc.date.accessioned2012-10-25T04:54:01Z-
dc.date.available2012-10-25T04:54:01Z-
dc.date.issued1997en_US
dc.identifier.citationIeee Transactions On Circuits And Systems I: Fundamental Theory And Applications, 1997, v. 44 n. 7, p. 614-621en_US
dc.identifier.issn1057-7122en_US
dc.identifier.urihttp://hdl.handle.net/10722/169651-
dc.description.abstractThe discrete-time bounded-real lemma for nonminimal discrete systems is presented. Based on this lemma, rigorous necessary and sufficient conditions for the existence of positive definite solutions to the Lyapunov equation for ra-dimensional (n-D) digital systems are proposed. These new conditions can be applied to n-D digital systems with n-D characteristic polynomials involving factor polynomials of any dimension, 1-D to n-D. Further, the results in this paper show that the positive definite solutions to the n-D Lyapunov equation of an n-D system with characteristic polynomial involving 1-D factors can be obtained from the solutions of a k-D (0 < k < n) subsystem and m (1 < m < n) 1-D subsystems. This could significantly simplify the complexity of solving the n-D Lyapunov equation for such cases. ©1997 ieee.en_US
dc.languageengen_US
dc.relation.ispartofIEEE Transactions on Circuits and Systems I: Fundamental Theory and Applicationsen_US
dc.subjectLyapunov Equationen_US
dc.subjectMultidimensional Systemsen_US
dc.subjectStabilityen_US
dc.titleStability and the lyapunov equation for n-dimensional digital systemsen_US
dc.typeArticleen_US
dc.identifier.emailHill, DJ:en_US
dc.identifier.authorityHill, DJ=rp01669en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1109/81.596942en_US
dc.identifier.scopuseid_2-s2.0-0031185543en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0031185543&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume44en_US
dc.identifier.issue7en_US
dc.identifier.spage614en_US
dc.identifier.epage621en_US
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridXiao, C=7202240414en_US
dc.identifier.scopusauthoridHill, DJ=35398599500en_US
dc.identifier.scopusauthoridAgathoklis, P=7005622057en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats